# SDR ZW0A0201012

- Difficulty date: January 17, 2002
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 37,926 hours, 21,312 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN CABIN AT STA 1136 TO 1212, THE NUMBER 2 CHAIR TRACK HAD CORROSION AROUND FLOOR PANEL ATTACH HOLES.  REPAIRED SEAT TRACK PER SRM.
